Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for eczema on cheek

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8027 Questions

default
Posted on Mon, 4 Aug 2014 in Skin Hair and Nails
Question: I have a spot on my right cheek. It started like a pimple about 18 years ago and I have used different creams and it is still there.
doctor
Answered by Dr. Kakkar S. 12 minutes later
Brief Answer:
Upload a picture

Detailed Answer:
Hello and welcome to healthcaremagic

I am Dr. Kakkar. I have gone through your query.

Kindly upload a clear digital Image of the lesion.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 18 minutes later
Please I have attached images
doctor
Answered by Dr. Kakkar S. 8 minutes later
Brief Answer:
Eczematous dermatitis

Detailed Answer:
Hi.

I have looked at the pictures. This looks like a dry scaly patch of eczema/dermatitis. I guess it must be itchy too.

Do you have any of these patches elsewhere?like scalp, arms, legs etc

I would suggest that you apply a moderately potent topical steroid e.g mometasone furoate cream, twice daily for 2 weeks or so. It should improve remarkably in about 2 weeks.

An OTC antihistamine e.g cetrizine would help in providing symptomatic relief from itching.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 1 hour later
Most people say there is hair growth. A doctor said it is a wart and recommended surgical removal.
doctor
Answered by Dr. Kakkar S. 2 hours later
Brief Answer:
Wart is a possibility

Detailed Answer:
Hi.

You do seem to have ingrown hair problem which must be causing recurrent bumps in the beard region. The creams that you tried (daktacort, fucidin are antifungal and antibacterial respectively and wont help much with this lesion).

Yes, wart is a possibility too. Since it has grown from a small pimple to existing size. Warts usually spread to surrounding areas due to autoinnoculation which is specially common in the beard region as shaving causes minor cuts and abrasions thus causing the virus to inoculate these sites of minor trauma, causing them to multiply rapidly.

-Does the lesion itch or is it asymptomatic?
-Do you have similar lesions anywhere else?I mean anywhere else on the beard or elsewhere on the body?
-I would request you for a few more clear/focused digital pictures, preferably in day light. I want to have another look at it.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 40 minutes later
No itching and does not exist elsewhere. It has been around for more than 18 years. I will send pictures later.
doctor
Answered by Dr. Kakkar S. 5 minutes later
Brief Answer:
Upload more pictures

Detailed Answer:
Hi.

You can upload pictures on this forum Or you can also mail me on my email ID YYYY@YYYY

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 5 minutes later
I have just attached the picture. Thank you
doctor
Answered by Dr. Kakkar S. 27 minutes later
Brief Answer:
Excessive tissue reaction.

Detailed Answer:
Hi XXXXXXX

This is a much better picture as compared to the previous ones. This is definitely not a wart!! It does'nt look like a wart.

This just seems like a exaggerated tissue reaction ( excessive scar tissue formation) probably secondary to your primary problem of ingrown hair.

I would suggest an intralesional steroid injection (triamcinolone acetonide 40 mg /ml). This should dissolve excessive scar tissue and flatten it out. Topical steroid that i mentioned in my first discussion, mometasone furoate can also be used but the response would be better with intralesional injection of triamcinolone.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 18 minutes later
Should I buy this and a nurse to inject me.9
doctor
Answered by Dr. Kakkar S. 18 minutes later
Brief Answer:
Intralesional injection

Detailed Answer:
Hi.

I would suggest you to seek an appointment with a dermatologist. It requires a prescription. A dermatologist would be the best person to inject. It needs to be injected intralesional/intradermal.

I am not sure a nurse would be able to put it in the right place.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 1 hour later
Alright. Thank you very much.
doctor
Answered by Dr. Kakkar S. 6 minutes later
Brief Answer:
You are welcome

Detailed Answer:
Thanks for posting your query on healthcaremagic

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 8 minutes later
Any side effects of the injection? So I can contact you on that email address. Please is the injection painful?
doctor
Answered by Dr. Kakkar S. 4 minutes later
Brief Answer:
Inj is safe

Detailed Answer:
Hi

Slightly painful. My email ID is YYYY@YYYY

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 13 minutes later
I will keep this open till after the injection. Thank you.
doctor
Answered by Dr. Kakkar S. 25 minutes later
Brief Answer:
Contact me directly for follow up

Detailed Answer:
Hi.

I would suggest that you start with a topical steroid e.g Mometasone furoate ointment OR Flutibact ointment(combination of fluticasone + mupirocin ) till you get an appointment for injection. You can try to get it from a drug store.


Surely I would happy to follow it up. You can contact me back by posting me a direct query on my profile. My profile can be accessed at: http://doctor.healthcaremagic.com/doctors/dr-kakkar-s/66939

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 5 hours later
I'm in Nigeria. Do you think I will see these drugs in Nigeria?
doctor
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
yes

Detailed Answer:
Hi

These medicines are commonly used by a dermatologist, therefore you should be able to get them

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 3 hours later
Thank you Dr.
doctor
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Welcome

Detailed Answer:
Thanks for writing to us at healthcaremagic. I would like to follow up the response.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,  

Recent questions on  Triamcinolone acetonide

doctor1 MD

In January, I had sinus infection and very bad cough - I think bronchitis but not sure. About a week after my sinus infection and cough, I developed an itchy rash on my elbows, inner arm, wrists, ankles, and on the top of my left foot. I did not go to the doctor or take any prescription medicines prior to the rash, which consists of little red bumps in patches and/or linear formation and is very itchy - especially on my foot. When the itch is very bad, I ve been treating it with triamcinolone acetonide cream usp, 0.1% but not sure how safe continued use is. It is 6 months now and the rash is better, especially on my elbows and inner arms, but top of my foot and ankles slow to heal and still itchy.

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We started using Eucerin skin calming itch relief cream and it seemed to help but then we both would start...

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until now. Nothing is healing it. Cortisone , Vaseline, blistex Carmex and triamcinolone acetonide 0.025%

doctor1 MD

I broke out in a rash on my hips buttocks and underarms about two weeks ago, I went to my dermo dr and he said that I had a viral rash. Can me TRIAMCINOLONE ACETONIDE OINTMENT and said it might take a month to clear. A week later I was a whole lot better and then a week after that this past Saturday I broke out again, same parts of body but not exact same spots. Is there something else it could be? I feel fine other than the rash.

doctor1 MD

I went to the urgent care earlier this week because I have been breaking out in spot over my body not a lot and they are different sizes. They were unsure of the diagnosis and prescribed me triamcinolone acetonide cream USP and the spots that look almost like something bit me started to clear up but as some clear up more appear. I m not sure what is going on.

doctor1 MD

I suddenly got a red patch on my shin about two inches by six inches. At first it itched, then when I put a hydrocortisone cream on it it stopped. I ve had a cortisone shot, and now am applying triamcinolone acetonide cream. No one has made a diagnosis. I am 77 years old, and from my family medical guide I think it may be degenerative purpura. Am I correct, and will I still be able to get my knee implant on that leg in ten days? It s HARD to see a real doctor out here in the boonies!